# SDR REXA2012123001829

- Difficulty date: December 30, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N8516C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7516
- Aircraft time: 25,831 hours, 22,719 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FLASHLIGHT FAILED TEST.  REMOVED AND REPLACED FLIGHT ATTENDANT FLASHLIGHT BATTERY IAW AMM 25-61-02.  OPC GOOD.  OK FOR SERVICE.
